MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA REFILL KIT; HUBER NEEDLE WITH INFUSION SET

INTERA ONCOLOGY, INC INTERA REFILL KIT; HUBER NEEDLE WITH INFUSION SET
Model Number AP07014US
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
A report was received by a healthcare provider to intera that during a refill of the intera 3000 hepatic artery infusion pump using an intera refill kit, the 22 gauge huber needle broke off at the hub of the needle when accessing a patient.The contents of the pump returned from the pump so the provider knew that they had accessed the pump.The provider was able to remove the needle from the pump and patient.They were able to reaccess with the second needle in the kit and complete the refill procedure.
 
Additional Manufacturer Narrative
The device history record for the lot was reviewed.There were no nonconformances or deviations in the device history record for this lot.The lot met all performance specifications prior to release.The product was not returned for further evaluation.The ulitmate root cause is thus undetermined.Blank fields in the mdr form represent unknown information.If further information is received at a later date, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The device history record for the lot was reviewed.There were no nonconformances or deviations in the device history record for this lot.The lot met all performance specifications prior to release.The product was not returned for further evaluation.The ulitmate root cause is thus undetermined.Supplement is to add patient information (as made available) from the healthcare provider.Blank fields in the mdr form represent unknown information.If further information is received at a later date, a supplemental report will be filed.
 
Event or Problem Description

Brand Name
INTERA REFILL KIT
Common Device Name
HUBER NEEDLE WITH INFUSION SET
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells ave
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells ave
suite 300a
newton MA 02459
Manufacturer Contact
amol kaluskar
180 wells ave
suite 300a
newton, MA 02459
7815895724
MDR Report Key19089252
Report Number3015537318-2024-00041
Device Sequence Number17917778
Product Code PTI
UDI-Device Identifier00850014110079
UDI-Public00850014110079
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K213823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAP07014US
Device Catalogue NumberAP-07014US
Device Lot Number21D131CT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight92 KG
Patient EthnicityNon Hispanic
Patient RaceAmerican Indian Or Alaskan Native, Asian, White